# SDR SIMA200621302

- Difficulty date: July 25, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fire Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4019 - BAGGAGE SMOKE INDICATION CAME ON AT ABOUT 1200 FEET FOLLOWED BY BAGGAGE EXTINGUISHER RED LIGHT ON OVERHEAD PANEL, CREW FOLLOWED BAGGAGE SMOKE EMERGENCY PROCEDURES.  INSPECTED CARGO BAY AND BAGGAGE FOUND NO EVIDENCE OF FIRE.  FIRE DETECTION TEST SWITCH WAS STICKING REMOVED AND REPLACED FIRE CONTROL PANEL IAW EMB 140, AMM 20-13-10.  ALSO, REPLACED BOTH CARGO FIRE EXTINGUISHERS AND SMOKE DETECTORS.  OPS CHECK GOOD, IAW EMB 140-26-33-01, RETURNED AIRCRAFT TO SERVICE.  (M)
